# SDR 2002FA0000112

- Difficulty date: December 27, 2001
- Submitted: December 27, 2001
- Operation: General aviation
- Make and model: Cessna 172S
- Aircraft serial: 172S8135
- Aircraft time: 1,429 hours
- System (JASC): 3340 · Exterior Lighting
- Part: Switch
- Part number: W31X100010
- Condition: Failed
- Location: Instrument Panel
- Part time: 1,429 hours
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PRE-RUN FOR MAINTENANCE FOUND TAXI LIGHT ON WITH SWITCH IN THE OFF POSITION.  MAINTENANCE FOUND TAXI LIGHT SWITCH FAILED IN THE ON POSITION.  REPLACED SWITCH AND FUNCTIONAL CHECKED SAT.
